MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D

KARL STORZ SE & CO. KG TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D
Model Number 26616BCA
Medical Device Problem Codes Poor Quality Image (1408); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a robotic laparoscopic prostatectomy, after about 3 hours of procedure time, the visualization of the patient cavity took on a green/yellow hue.The camera was cleaned and the white rebalanced.The issue returned after about 10 minutes and the camera returned to the dark, green/yellow state.The cleaning process was repeated intermittently.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Investigation: the investigation was conducted solely based on the customer's description, as the device (26616bca; tipcam1 rubina 30°, opal1 nir/icg, 4k 3d; sn/lot (b)(6); manufactured january 15, 2025) was not returned for physical inspection.The error description provided by the customer, " green/yellow image ", could not be confirmed.A precise analysis of the cause cannot be carried out because the tipcams mentioned are not available to us for closer examination.The device failure may be due to several causes (electrical, mechanical, connection faults, damaged product) which cannot be identified at this stage.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D
Common Device Name
TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24670876
Report Number9610617-2026-00635
Device Sequence Number20103694
Product Code OWN
UDI-Device Identifier04048551426166
UDI-Public04048551426166
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26616BCA
Device Catalogue Number26616BCA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown